# SDR MALA975310

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861MA
- Make and model: Dhav DHC8102
- Aircraft serial: 362
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3414 - AFTER TAKEOFF AND GEAR SELECTED UP, 'WEIGHT ON WHEELS' CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REMOVED AND REPLACED PSEU.  AUTO TEST GOOD.  TEST FLIGHT, ALL CHECKS GOOD.  (M)
